# SDR SIMA20120801005

- Difficulty date: August 1, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 26,718 hours, 23,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 209
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE RIGHT AFT FUSELAGE EXTERIOR EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT AFT EXTERIOR FUSELAGE EMERGENCY LIGHT LAMP IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
